Complete ideals and singularities of curves



Downloads per month over past year

Castellanos Peñuela, Julio Antonio (1999) Complete ideals and singularities of curves. Revista del Seminario Iberoamericano de Matemáticas Singularidades en Tordesillas, 2 (6). pp. 3-11. ISSN 1136-3894


his is an expository paper in Spanish of results published by the author. No proofs are given in this paper.
Let us recall that Zariski has proved the unique factorisation of complete ideals into simple complete ideals in a local regular ring of dimension two.
In dimension larger than 3, the author recalls Lipman's Theorem of factorisation of finitely supported complete ideals into ∗-simple complete ideals. In this decomposition "negative powers'' can appear.
The main result of this paper gives conditions on the sequence of infinitely near points in order to have only positive powers in this decomposition.

Item Type:Article
Uncontrolled Keywords:Singularities, local rings, Regular local rings
Subjects:Sciences > Mathematics > Algebra
ID Code:20529
Deposited On:20 Mar 2013 12:22
Last Modified:20 Mar 2013 12:22

Origin of downloads

Repository Staff Only: item control page